# SDR FDEA201105111802

- Difficulty date: May 11, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- Aircraft time: 28,732 hours, 19,322 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65562362
- Condition: Cracked
- Location: Bs 720b S15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK COMING FROM LOCK FASTENER STR 15L STA 720B 18" NEAR OVER WING LIGHT ASSY MAIN CABIN.  CUT-OUT DAMAGED AREA, FABRICATED REPAIR PARTS AT STR 15L BS 720B + 18", AND   INSTALLED REPAIR PARTS IAW SRM 53-10-3 FIG 5, 51-10-1, AND 51-10-2.
